# SDR ASAA2025061658819

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 57,911 hours, 17,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS HARD OPEN AND CLOSE AND GUST LOCK IS GETTING MORE DIFFICULT TO OPERATE. GROUNDED - YES. REF LP 61089108: (RESOLVED ON W/O: 2056992 TASKCARD: N/R-00001 )  INIT MIG 2C 40-0060161, 40-0060162. T SWANSON 1085462.  DURING INSPECTION, FOUND HINGE ARM BOLTS LOOSE & GUIDE ARM REQUIRED REPLACEMENT. REF MIG-2C SN: 40-0060161 FOR GUIDE ARM REPLACEMENT & MIG 2C SN: 40-0060162 FOR HINGE ARM BOLTS TIGHTENING.  COMPLETED DOOR RIG & ADJUSTMENT PER AMM 52-11-00-820-801.  OPS CHECK GOOD.  THIS CLEARS MEL 52-7D.  ALL PLACARDS REMOVED.  SEAMC FELIX NOTIFIED.  MIG-2C SN:40-0060161 & 40-60162 COMPLETE.
